# SDR CALA0000448

- Difficulty date: April 8, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CUSP WEB CORRODED AT FS 200 - 218,  LBL 54.  THE WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-10-3, 53-01,  FIGURE 4,  51-01,  51-30-2,  51-30-5,  AND 51-30-6.
